MAUDE Adverse Event Report: COLOPLAST A/S ACCESS SHEATH CH10-12 45; URETHRAL ACCESS SHEATH

COLOPLAST A/S ACCESS SHEATH CH10-12 45; URETHRAL ACCESS SHEATH
Model Number AXXL101002
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, event occurred during the extraction of a stone with dormia; they removed dormia and they saw the piece of the sheath like a thread with the ureteroscope -they used an olympus v2, object of a fsn - (see (b)(4) 9610711-2017-00006).

Brand Name
ACCESS SHEATH CH10-12 45
Common Device Name
URETHRAL ACCESS SHEATH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key6360859
Report Number9610711-2017-00007
Device Sequence Number635273
Product Code FED
UDI-Device Identifier03600040277508
UDI-Public03600040277508
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberAXXL101002
Device Catalogue NumberAXXL101002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2017
Initial Report FDA Received Date02/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1